Altacef 125 mg Suspension


Overview

Uses of Altacef Suspension
Altacef 125 mg Suspension is used in the treatment of bacterial infections. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, blood, and lungs (pneumonia). It is also used to prevent infections after surgery.
Altacef Suspension side effects
Common
  • Rash
  • Vomiting
  • Allergic reaction
  • Increased liver enzymes
  • Nausea
  • Diarrhoea
How to use Altacef Suspension
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Altacef 125 mg Suspension is to be taken with food.
Avoid Altacef 125 mg Suspension with dietary sodium.
How Altacef Suspension works
Altacef 125 mg Suspension is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
Altacef Suspension related warnings
Alcohol
Interaction with alcohol is unknown. Please consult your doctor.
Pregnancy
PROBABLY SAFE
Altacef 125 mg Suspension is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Lactation
SAFE
Altacef 125 mg Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Altacef 125 mg Suspension, since it may have possible effects such as rash and diarrhea.
Driving
Not relevant, as Altacef 125 mg Suspension is intended for use in hospitalised patients.
Kidney
There is limited information available on the use of Altacef 125 mg Suspension in patients with kidney disease. Please consult your doctor.
Liver
There is limited information available on the use of Altacef 125 mg Suspension in patients with liver disease. Please consult your doctor.
What if you miss a dose of Altacef Suspension?
If you miss a dose of Altacef 125 mg Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Altacef 125 mg Suspension
Cefakind Dry syrup
Mankind Pharma Ltd
₹4.25/ml of Oral Suspension
save 31%
C Furo 125mg Dry Syrup
Hetero Drugs Ltd
₹3.3/ml of Dry Syrup
save 46%
₹4.73/ml of Syrup
save 23%
Zocef Dry syrup
Alkem Laboratories Ltd
₹6.63/ml of Oral Suspension
8% costlier
₹5.27/ml of Dry Syrup
save 14%

Expert Advice

  • Your doctor has prescribed Altacef 125 mg Suspension to cure your infection and improve your symptoms.
  • Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
  • Discontinue Altacef 125 mg Suspension and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
  • Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
  • Take it with food to avoid an upset stomach.
  • Avoid consuming alcohol while taking Altacef 125 mg Suspension as it may cause increased side effects.

Patient Concerns

Questions Related to Altacef

Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
Sexologist
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Child Specialist
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Do you have any questions related to Altacef 125 mg Suspension?

User Feedback


FAQs

Q. Is Altacef an antibiotic?
Yes, Altacef is an antibiotic. It is a second-generation cephalosporin antibiotic used to treat various infections.
Q. Is Altacef a form of penicillin drug?
Altacef belongs to the cephalosporin antibiotics and is not a penicillin drug. However, its chemical structure and action is similar to penicillin.
Q. Is Altacef safe?
Altacef is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Is Altacef a steroid?
Altacef is not a steroid molecule. It is an antibiotic which belongs to the group of cephalosporins.
Q. Is Altacef safe in G6PD deficiency?
Altacef is not known to cause hemolysis in glucose-6-phosphate dehydrogenase (G6PD) deficient individuals. However, ask your doctor before taking Altacef if you are G6PD deficient.
Q. Is Altacef useful in the treatment of urinary tract infection (UTI)?
Altacef is indicated for the treatment of uncomplicated urinary tract infection (UTI). Its effectiveness would depend on the infecting organism and hence you should consult your doctor for the right diagnosis and treatment.
Q. Can Altacef be taken with azithromycin?
Altacef is not known to have any clinically meaningful interaction with azithromycin. However, both are antibiotics and should be used only when advised by the doctor.
Q. Can Altacef be taken with doxycycline?
Altacef is not known to have any clinically meaningful interaction with doxycyclin. However, both are antibiotics and should be used only when advised by the doctor.
Q. Is it safe to take Altacef with pseudoephedrine?
Altacef is not known to have any clinically meaningful interaction with pseudoephedrine. However, interactions can occur. Ask your doctor before taking the drugs together.
Q. Can Altacef be taken with naproxen?
Altacef is not known to have any clinically meaningful interaction with naproxen. However, interactions can occur. Ask your doctor before taking the drugs together.
Q. Is it safe to take Altacef with paracetamol (acetaminophen)?
Altacef is not known to have any clinically meaningful interaction with paracetamol. However, interactions can occur. Ask your doctor before taking the drugs together.
Q. Does Altacef expire?
Altacef like any other drug has an expiry data and should not be used after that. Please check the package insert before using the medicine.
Q. Can Altacef help to treat pneumonia?
Altacef is indicated in the treatment of pneumonia. However, its effectiveness would depend on the infecting organism and hence you should consult your doctor for the right diagnosis and treatment.
Q. Does Altacef have penicillin in it?
No, Altacef does not have penicillin in it. It is a cephalosporin antibiotic which is similar to penicillin.
Q. Can the use of Altacef cause constipation?
Altacef is not known to cause constipation. It is associated with diarrhea. However, if you experience any such symptom while taking Altacef, consult your doctor.
Q. Does Altacef cover staphylococci?
Yes, Altacef is active against staphylococcus. However, strains resistant to the drug have also been reported. Talk to your doctor for the right diagnosis and treatment of your infection.
Q. Can the use of Altacef make you feel tired?
Altacef use is not associated with tiredness. However, if you experience tiredness while taking Altacef, consult your doctor.
Q. Can I take alprazolam with Altacef?
No drug interactions have been reported when Altacef is used with alprazolam. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Altacef with ibuprofen?
No drug interactions have been reported when Altacef is used with ibuprofen. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 12th Apr 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Glenmark Pharmaceuticals Limited, B/2, Mahalaxmi Chambers, 22, Bhulabhai Desai Road, Mumbai – 400 026.
One of the following licensed pharmacy from the nearest location with deliver Altacef 125mg Suspension. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SNG, PRL, CRN, ALC, HPC, UMP, AHP, VOP, PHC, HTV, SBN, SPD, EAN, DYL, AVW, OLT, AVS, HGI, HNP, INC, RPI, OBS, CPK, AVL, BSL, PRC, AMR, BTM, RWL, BAL, TRP, PRN, PHN, RTL, HMP, SBA, PTP, HCP, AXM, RKS, LMS, NWP, NPH, OWI, RHL, SCH, NTB, RRP, FTP, MBP, SHC, MAX, HEX, WAD, SHD, GDA, BKB, SDM, CNE, BIO, RPP, DYG, HLP, 1MH, VHP, BNT, DRA, JBT, KCI, JHC, CLT, ESY, NNP, GLM, TOM, AMM, OIP, PEN, DLP, AGT, SLC, KHP, HTS, KLC, MKT, SVS, VUR, UHP, VSC, RVC, SMS, ANP, ADT, SHN, MIL, HBV, IPL, BLE, VSL, JVN, RHW, GPP, MDO, DPP, AVC, NLP, YAG, CZT, AVB, JJE, BDN, JVO, IAD, NFP, GPT, ANS, GEO, EMB, ZVO, GTF, MNS, NXT, LIP, AAA, EPS, NEO, FRM, MTM, ADE, MIP, CMD, USM, GHR, PTI, TSS, SGH, RGH, KHC, KIM, ADF, XPR, ATL, WHP, TAP, CTP, GLD, BMJ, ZEL, KMC, SRG, MPC, SNL, TAT, PRT, BGS, VEM, LHA, TPN, 4IT, SCP, MDI, EVP, SSS, BRC, O4O, ASP, WPL, PSE, SAF, STS, NVL, KNH, SMN, HPP, MOM, JSL, AFT, DHP, MAP, PAP, GBL, SWA, MKE, ATP, PNT, MGL, HSP, EPR, KBC, SJP, OMV, LAG, SOF, RVA, SPV, BJP, ENP, BBN, HSM, FRS, NBG, EQN, NAS, VJS, PLT, HLT, AYM, ALY, GNC, RPC, WSI, KHH, BSN, BDI, SVH, QTM, BBS, QLF, RHS, RDR, RWP, RSS, BHA, GFL, SBL, AYU, BLP, SWP, RUS, SSI, BLS, LHP, BNC, PRE, WDE, PNQ, SPF, SLN, SAH, WHL, OWP, NNH, RTN, GHC, DZY, DFP, SYN, GMA, MRS, DVH, ABL, KRR, JIV, VAF, HZF, XMX, MLC, AAY, ANT, HIP, ZPR, SIO, ZVP, BHS, DAO, NPS, RSA, AAR, NLC, ABP, LKK, RAC, GTC, DHR, ARD, NEW, DGN, HWS, NSL, KIS, RPA, SBC, IAH, ISI, MAM, 9MM, VTR, STO, MJT, PWN, MDH, MTD, PSF, MSD, IPP, RDH, PVP, NVY, NLG, NXG, CMC, IMC, FIP, STA, SGC, OHM, APT, PPR, DAD, VMH, BHP, UPA, OWN, FGH, LCC, VRS, RYL, GBB, NDP, SHG, CHP, SNH, BJR, VDH, EEC, KHD, DLY, TNH, VVN, HAT, UVD, USF, SGA, MDN, MFN, THP, BAP, DPL, PMA, GGL, APS, BHM, NTL, SAA, JLI, AMH, AYN, KAL
MRP
184
30 ml in 1 bottle
ADD TO CART
Best Price ₹147.2
20% OFF
Use Coupon HEALTH1020 during checkout